On Gardings inequality.
Aequationes mathematicae, Tome 31 (1986), pp. 7-17
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
anisotropic Sobolev spaces, Ehrling inequality, generalized divergence form, principal part, Gårding’s inequality, compact imbedding, Hilbert space
@article{AM2_1986__31_137137,
author = {Niels Jacob and Bernd Schomburg},
title = {On {Gardings} inequality.},
journal = {Aequationes mathematicae},
pages = {7--17},
year = {1986},
volume = {31},
zbl = {0635.35011},
url = {http://geodesic.mathdoc.fr/item/AM2_1986__31_137137/}
}
Niels Jacob; Bernd Schomburg. On Gardings inequality.. Aequationes mathematicae, Tome 31 (1986), pp. 7-17. http://geodesic.mathdoc.fr/item/AM2_1986__31_137137/